Open Access
2008 Minimal Mahler Measures
Michael J. Mossinghoff, Georges Rhin, Qiang Wu
Experiment. Math. 17(4): 451-458 (2008).


We determine the minimal Mahler measure of a primitive irreducible noncyclotomic polynomial with integer coefficients and fixed degree $D$, for each even degree $D\leq54$. We also compute all primitive irreducible noncyclotomic polynomials with measure less than $1.3$ and degree at most $44$.


Download Citation

Michael J. Mossinghoff. Georges Rhin. Qiang Wu. "Minimal Mahler Measures." Experiment. Math. 17 (4) 451 - 458, 2008.


Published: 2008
First available in Project Euclid: 27 May 2009

zbMATH: 1194.11100
MathSciNet: MR2484429

Primary: 11Y40
Secondary: 11R09

Keywords: auxiliary function , Chebyshev polynomial , Lehmer's question , Mahler measure

Rights: Copyright © 2008 A K Peters, Ltd.

Vol.17 • No. 4 • 2008
Back to Top